MathSciNet Relay Station
MathSciNet bibliographic data
MR412775 46B05 (47B10)
Garling, D. J. H.; Gordon, Y. Relations between some constants associated with finite dimensional Banach spaces. Israel J. Math. 9 (1971), 346–361.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement